Note on separable crossed products

Shuuichi Ikehata

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)71-74
Number of pages4
JournalMath. J. Okayama Univ. (Mathematical Journal of Okayama University)
VolumeVol.41
Publication statusPublished - 2001

Cite this

Note on separable crossed products. / Ikehata, Shuuichi.

In: Math. J. Okayama Univ. (Mathematical Journal of Okayama University), Vol. Vol.41, 2001, p. 71-74.

Research output: Contribution to journalArticle

@article{1510711236104b81beb39a2d1e6fe73a,
title = "Note on separable crossed products",
author = "Shuuichi Ikehata",
year = "2001",
language = "English",
volume = "Vol.41",
pages = "71--74",
journal = "Math. J. Okayama Univ. (Mathematical Journal of Okayama University)",

}

TY - JOUR

T1 - Note on separable crossed products

AU - Ikehata, Shuuichi

PY - 2001

Y1 - 2001

M3 - Article

VL - Vol.41

SP - 71

EP - 74

JO - Math. J. Okayama Univ. (Mathematical Journal of Okayama University)

JF - Math. J. Okayama Univ. (Mathematical Journal of Okayama University)

ER -